# SDR SWAA2024062504956

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 79,267 hours, 47,226 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS COMPOSITE DELAMINATION<[01] COMPLIED WITH SRM 53-40-70; DELAMINATION SPOT OF PANEL 193AR HAS BEEN COVERED WITH SPEED TAPE.;[02] COMPLIED WITH EA 24-153-01717.;[03] CHANGED REF PER E113616 VIA TELECOM
